# SDR SCNA20250108008

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 66,852 hours, 35,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SIDE, PAX CABIN GENERAL PHOTOLUMINESCENT FLOOR PATH MARKING BROKEN IN SEVERAL PLACE (10EA).  RESOLUTOIN:
